# SDR SWAA2022030108276

- Difficulty date: September 6, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,497 hours, 28,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD TRAILING EDGE FLAP HAS SMALL AREA OF DELAM ON INBOARD AFT CORNER. / REMOVED DAMAGE AND ACCOMPLISHED REPAIR TO FLAP REF SRM 57-53-01-2R-4. RESTORED FINISH TO AREA REF AMM 51-21-99.
